MAUDE Adverse Event Report: NOVABONE PRODUCTS, LLC PERIOGLAS; SYNTHETIC BONE GRAFT

NOVABONE PRODUCTS, LLC PERIOGLAS; SYNTHETIC BONE GRAFT
Model Number NA0260
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records for lot 1709b2 were reviewed.No nonconformances or deviations were associated with the lot.Manufacturing, sterilization, and distribution were all conducted according to specification.This device is terminally sterilized using gamma irradiation.No product was returned for review.A review of complaints from indicated no other issues with lot 1709b2.No complaints of infection, inflammation, or allergic reactions have been received for perioglas (dental particulate bone graft) devices.The likelihood that the novabone device contributed to this event is low when compared to the procedure risks itself.
 
Event or Problem Description
Report received that the last 4 patients who had product code: na0260 implanted of lot: 1709b2 required graft removal due to "allergic reaction", swelling, pain.

Brand Name
PERIOGLAS
Common Device Name
SYNTHETIC BONE GRAFT
Manufacturer (Section D)
NOVABONE PRODUCTS, LLC
13510 nw us 441
alachua FL 32615
MDR Report Key8366654
Report Number3003768919-2019-00001
Device Sequence Number16476852
Product Code LYC
UDI-Device Identifier00813909010625
UDI-Public00813909010625
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K053387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model NumberNA0260
Device Catalogue NumberNA0260
Device Lot Number1709B2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;